# SDR HEEA0015242

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8543909
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED OIL COOLER FROM STOCK.  INSTALLED ON AIRCRAFT AND ENGINE OIL TEMP WAS VERY HIGH AT RED LINE.  COOLER APPEARS CLOGGED AND DIRTY AND ALSO CORRODED.
